# SDR UPS204917

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Condition: Leaking
- Location: A Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT OUT OF 24,000 FEET 85 MILES NORTHWEST OF JAX, THE A-HYDRAULIC QTY GAUGE WENT TO ZERO.  THE LEFT A-HYD LOW PRESSURE LIGHT CAME ON FOLLOWED BY THE RIGHT ONE.  PILOT CALLED FOR THE A-HYDRAULIC LEAK OR LOSS CHECK LIST.  MANUAL GEAR EXTENSION WAS INITIATED.  NORMAL LANDING WAS MADE.  NOSE PIN WAS INSTALLED, AND THE AIRCRAFT WAS TOWED INTO PARKING.  MAINTENANCE REPAIRED THE LEAK AT A-SYS. ACCUMULATOR, SERVICED RESERVOIR.  LUBRICATED NOSE GEAR.  OPERATED ALL 3 LANDING GEARS MANUALLY AND HYDRAUCIALLY OPERATED NORMALLY IAW MM 32-34-00.
